advertisement
Question
Posted by: Mel | 2010/06/10

depo provera

I have been on the injection for many years although last yr I took a break for a few months. I have been back on depo now for a year and have not had any periods. the last two days i have had terrible lower adbdomen cramps and today i started bleeding. I am 42. I have never had this before

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mel
You may have an infection or the lining of your womb may be very thin due to the long period that you have been using Depo.Rather see a gynecologist or your GP for a pelvic examination to determine the cause, as it will determine the possible treatment.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/10

Hallo Mel
You may have an infection or the lining of your womb may be very thin due to the long period that you have been using Depo.Rather see a gynecologist or your GP for a pelvic examination to determine the cause, as it will determine the possible treatment.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement